Arkiv för Matematik

  • Ark. Mat.
  • Volume 32, Number 1 (1994), 213-236.

A division problem in the space of entire functions of exponential type

Siegfried Momm

Full-text: Open access

Article information

Source
Ark. Mat. Volume 32, Number 1 (1994), 213-236.

Dates
Received: 6 March 1992
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.afm/1485898276

Digital Object Identifier
doi:10.1007/BF02559529

Zentralblatt MATH identifier
0807.32001

Rights
1994 © Institut Mittag-Leffler

Citation

Momm, Siegfried. A division problem in the space of entire functions of exponential type. Ark. Mat. 32 (1994), no. 1, 213--236. doi:10.1007/BF02559529. http://projecteuclid.org/euclid.afm/1485898276.


Export citation

References

  • Bedford, E. and Taylor, B. A., The Dirichlet problem for a complex Monge-Ampère equation, Invent. Math. 37 (1976), 1–44.
  • Chou, Ch. Ch., La transformation de Fourier complexe et l'équation de convolution; Lecture Notes in Math. 325, Springer-Verlag, Berlin-New York, 1973.
  • Cioranescu, I., Convolution equations in ω-ultradistribution spaces, Rev. Roumaine Math. Pures Appl. 25 (1980), 715–737.
  • Ehrenpreis, L., Solution of some problems of division. IV, Amer. J. Math. 82 (1960), 522–588.
  • Epifanov, O. V., On a convolution epimorphism in convex domains, Dokl. Akad. Nauk SSSR 217 (1974), 18–19 (Russian). English transl.: Soviet Math. Dokl. 15 (1974), 994–996.
  • Epifanov, O. V., The problem concerning the epimorphicity of a convolution operator in convex domains, Mat. Zametki 16 (1974), 415–422 (Russian). English transl.: Math. Notes 16 (1974), 837–841.
  • Hörmander, L., On the range of convolution operators, Ann. of Math. 76 (1962), 148–170.
  • Hörmander, L., An Introduction to Complex Analysis in Several Variables, North-Holland Publishing Company, Amsterdam-New York, 1973.
  • Korobeînik, Ju. F., Solutions of certain functional equations in classes of functions analytic in convex domains, Mat. Sb. 75 (117) (1968), 225–234 (Russian). English transl.: Math. USSR-Sb. 4 (1968), 203–211.
  • Köthe, G., Topological Vector Spaces, Springer-Verlag, New York-Berlin, 1969.
  • Krivosheev, A. S., A criterion for the solvability of nonhomogeneous convolution equations in convex domains of CN, Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990), 480–500 (Russian). English transl.: Math. USSR-Izv. 36 (1991), 497–517.
  • Levin, B. Ja., Distribution of Zeros of Entire Functions, Amer. Math. Soc., Providence, R. I., 1980.
  • Malgrange, B., Existence et approximation des solutions des équation aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955–56), 271–355.
  • Martineau, A., Équation différentielles d'ordre infini, Bull. Soc. Math. France 95 (1967), 109–154.
  • Meise, R., Taylor, B. A. and Vogt, D., Equivalence of slowly decreasing conditions and local Fourier expansions, Indiana Univ. Math. J. 36 (1987), 729–756.
  • Meril, A. and Struppa, D. C., Convolutors of holomorphic functions, in Complex Analysis II (Berenstein, C. A., ed.), Lecture Notes in Math. 1276, pp. 253–275, Springer-Verlag, Berlin-New York, 1987.
  • Momm, S., Ideale in gewichteten Algebren holomorpher Funktionen auf dem Einheitskreis, Thesis (1988), Düsseldorf.
  • Momm, S., Closed ideals in nonradial Hörmander algebras, Arch. Math. (Basel) 58 (1992), 47–55.
  • Momm, S., A Phragmén-Lindelöf theorem for plurisubharmonic functions on cones in CN, Indiana Univ. Math. J. 41 (1992), 861–867.
  • Momm, S., Division problems in spaces of entire function of finite order, in Functional Analysis (Bierstedt, Pietsch, Ruess, Vogt, eds.), pp. 435–457, Marcel Dekker, New York, 1993.
  • Morzhakov, V. V., Convolution equations of functions holomorphic in convex domains and on convex compacta, Mat. Zametki 16 (1974), 431–440 (Russian). English transl.: Math. Notes 16 (1974), 846–851.
  • Morzhakov, V. V., On epimorphicity of a convolution operator in convex domains. in CN, Mat. Sb. 132 (174) (1987), 352–370 (Russian). English transl.: Math. USSR-Sb. 60 (1988), 347–364.
  • Napalkov, V. V., On a class of inhomogeneous equations of convolution type, Uspekhi Mat. Nauk 29 (1974), 217–218 (Russian).
  • Napalkov, V. V., An equation of convolution type in tube domains of C2, Izv. Akad. Nauk SSSR Ser. Mat. 38 (1974), 446–456 (Russian). English transl.: Math. USSR-Izv. 8 (1974), 452–462.
  • Napalkov, V. V., Spaces of an lytic functions of prescribed growth near the boundary, Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987), 287–305 (Russian). English transl.: Math. USSR-Izv. 30 (1988), 263–281.
  • Pietsch, A., Nuclear Locally Convex Spaces, Springer-Verlag, Berlin-Heidelberg-New York, 1972.
  • Rubel, L. A. and Taylor, B. A., A Fourier series method for meromorphic and entire functions, Bull. Soc. Math. France 96 (1968), 53–96.
  • Sigurdsson, R., Convolution equations in domains of CN, Ark. Mat. 29 (1991), 285–305.
  • Tkačenko, V. A., On operators of convolution type in spaces of analytic functionals, Dokl. Akad. Nauk SSSR 219 (1974), 555–557 (Russian). English transl.: Soviet Math. Dokl. 15 (1974), 1628–1632.
  • Tkačenko, V. A., Equations of convolution type in spaces of analytic functionals, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), 378–392 (Russian). English transl.: Math. USSR-Izv. 11 (1977), 361–374.